# SDR DALA2017022801610

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R1 DOOR AREA HAS A CRACKED NR 4 BEAM AT FWD EDGE.  A NEW BEAM WAS FABRICATED AND REPLACED IAW SRM 51-41-02, 51-41-05,AND DWG 911582 REV T.
